Follow
Share

My Mom was admitted to the hospital Monday from assisted living with wing flapping tremors. This is when your arms won't stop flapping at your side. It is horrible and she has had a bunch of tests done and so far they came up with a UTI they sent her home and she had to be readmitted. Not solved yet. Please share with me if anyone has had this same experience. I think it's from an overdose of lasix throwing off her whole metabolic system . I am scared and would really appreciate anyone's input with this. Time is of the essence. Thank-you. Joan

This question has been closed for answers. Ask a New Question.
Find Care & Housing
Thank-you so much I will do that and let you know. Joan
Helpful Answer (0)
Report

My mom was given benadryl for a heart procedure and her legs started going without stopping while she was asleep. One nurse tried to tell me it was from restless leg syndrome, which my mom doesn't have. The cardiologist said it was from the steroid she was also given, but I knew that wasn't right because my mom had been on steroids before with no side effects. Another nurse came back and quietly handed me a print out of side effects for benadryl and it's use with the elderly can result in "dyskinesia" or involuntary movement.

If I were you, I'd take a list of your mom's medicines to a pharmacist and talk to them about it, if you're not getting help from her docs. Pharmacists understand much more about how drugs affect the elderly and how they interact with each other (sometimes negatively). Good luck and please keep us posted!!
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.